MAUDE Adverse Event Report: AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER

AV-TEMECULA-CT NC TREK CORONARY DILATATION CATHETER
Catalog Number 1012445-12
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Concomitant medical products: guide wire: sion blue.Guide catheter: heartrail ii jl 4.0.The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulty appears to be related to circumstances of the procedure.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat an eccentric lesion in the moderately tortuous, heavily calcified, 90% stenosed mid to distal left anterior descending (lad) coronary artery.A 2.00 x 12 mm nc trek rx balloon dilatation catheter (bdc) was selected for the procedure.The bdc was advanced with no resistance to the lesion and when inflated the second time to 18 atmospheres the balloon ruptured.The bdc was removed with no resistance from the anatomy and was replaced with a 2.25 x 12 mm nc trek bdc to successfully complete the procedure.There was no reported clinically significant delay in the procedure.There was no reported adverse patient sequela.No additional information was provided.

Brand Name
NC TREK CORONARY DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6596053
Report Number2024168-2017-04574
Device Sequence Number87187
Product Code LOX
UDI-Device Identifier08717648151644
UDI-Public(01)08717648151644(17)191130(10)61208G1
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110134
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number1012445-12
Device Lot Number61208G1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2017
Initial Report FDA Received Date05/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1